# SDR REXA2013052801029

- Difficulty date: May 28, 2013
- Submitted: May 31, 2013
- Operation: Air carrier
- Aircraft: N8587E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7587
- Aircraft time: 25,691 hours, 22,776 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLAPS FAIL CAUTION MESSAGE DURING AFTER START CHECKLIST WHILE MOVING FLAPS FROM ZERO TO 20 DEGREES ON THE GROUND.  FLAPS STOPPED AT ZERO, OAT 14 DEGREES FAILED DURING EXTENSION.  PERFORMED SDU RESET PROCEDURES, OPS CHECK GOOD IAW MEL PROCEDURES 27-51-14.
